# SDR MASA200602586

- Difficulty date: November 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 8,237 hours, 5,231 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7041 ORD.  OUTBOARD FLIGHT SPOILERS AND OUTBOARD SPOILERONS CAUTION MESSAGE.  MX RESET SYSTEM AND PERFORMED SYSTEM TEST WITH FAULT CLEARING AND SYSTEM TEST GOOD.
